Pacific Journal of Mathematics

Engel's theorem for a class of algebras.

Ernest L. Stitzinger

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 245-249.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720752

Mathematical Reviews number (MathSciNet)
MR701821

Zentralblatt MATH identifier
0517.17010

Subjects
Primary: 17D99: None of the above, but in this section

Citation

Stitzinger, Ernest L. Engel's theorem for a class of algebras. Pacific J. Math. 107 (1983), no. 1, 245--249. https://projecteuclid.org/euclid.pjm/1102720752


Export citation

References

  • [1] A. A. Albert, Almost alternative algebras, PortugalsMath., 8 (1949),23-26.
  • [2] D. W. Barnes, On the cohomology of soluble Lie algebras, Math. Z., 101 (1967), 343-349.
  • [3] N. Jacobson, A note on automorphism and derivations of Lie algebras, Proc. Amer. Math. Soc,6 (1955), 281-283.
  • [4] R. D. Schafer, An Introduction to Non-associative Algebras, Academic Press, New York, 1966.
  • [5] D. A. Towers, A Frattini theory for algebras, Proc. London Math. Soc, (3) 2 (1973), 440-462.